株式市場におけるフラクタル分布の数理モデル

URI http://harp.lib.hiroshima-u.ac.jp/pu-hiroshima/metadata/12425
File
Title
株式市場におけるフラクタル分布の数理モデル
Title Alternative
Mathematical models of Fractal distribution in stock market
Author
氏名 渡部 健一
ヨミ ワタナベ ケンイチ
別名 WATANABE Kenichi
氏名 田中 稔次朗
ヨミ タナカ トシジロウ
別名 TANAKA Toshijiro
Journal Title
広島県立大学紀要
Volume
16
Issue
1
Spage
1
Epage
9
Published Date
20040827
Publisher
広島県立大学
ISSN
1340-6086
NCID
AN10205594
Language
jpn
NIIType
Departmental Bulletin Paper
Text Version
出版社版
Set
pu-hiroshima